# SDR SWIA2020080451590

- Difficulty date: June 29, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAILS BETWEEN F.S. 499.00 AND F.S. 559.00+80 IS CORRODED IN SEVERAL AREAS.    REMOVED AND INSTALLED SERVICABLE SEAT TRACK BETWEEN 499.00 AND 559.00+80 IAW AMM, REFERENCE CAMP 21201733 FOR PART FABRICATION
